Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The form of interfacial surfaces in Korteweg's theory of phase equilibria


Author: James Serrin
Journal: Quart. Appl. Math. 41 (1983), 357-364
MSC: Primary 76N10; Secondary 76T05
DOI: https://doi.org/10.1090/qam/721427
MathSciNet review: 721427
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. C. Aifantis and J. Serrin, The mechanical theory of fluid interfaces and Maxwell's rule (to appear)
  • [2] M. T. Davis and L. E. Scriven, Stress and structure in fluid interfaces, Advances in Chemical Physics, 357-454 (1982)
  • [3] P. Pucci, An overdetermined system, Quarterly of Applied Mathematics, this issue
  • [4] M. Slemrod, Admissibility criteria for propagating phase boundaries in a van der Waals fluid, Arch. Rational Mech. Anal. 81 (1983), no. 4, 301–315. MR 683192, https://doi.org/10.1007/BF00250857
  • [5] James Serrin, Phase transitions and interfacial layers for van der Waals fluids, Recent methods in nonlinear analysis and applications (Naples, 1980) Liguori, Naples, 1981, pp. 169–175. MR 819030
  • [6] D. J. Kortweg, Sur la forme que prennant les équations du mouvement des fluides si l'on tient compte des forces capillaires causées par des vsriations de densité, Archives Néerlandaises des Sciences Exactes et Naturelles, Series II 6, 1-24. (1901)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76N10, 76T05

Retrieve articles in all journals with MSC: 76N10, 76T05


Additional Information

DOI: https://doi.org/10.1090/qam/721427
Article copyright: © Copyright 1983 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website